Late Menstruation After KB Injection Even Though The Previous Month Menstruation Was Smooth?

Illustration of Late Menstruation After KB Injection Even Though The Previous Month Menstruation Was Smooth?
Illustration: Late Menstruation After KB Injection Even Though The Previous Month Menstruation Was Smooth? shadygrovefertility.com

Good Morning … r nI’m a mother of age (25), this November I have had a KB injection, I use a KB injection once a month. 3 months ago I was menur and right on the date. But this month until the date of injection, I haven’t had my menstruation on November 10, and I injected it. Is the cycle reversed or what do I do? I was last HB on November 7th. R n r nThank you for the answer

1 Answer:

Hi Ardiana,

Do you regularly get family planning injections and do not schedule late? 1 month KB injection contains the hormone progestin and estrogen. One of the side effects of KB injection is disruption in the menstrual cycle, menstruation can be late, spots, more menstruation, so no menstruation at all.

Thus, the delay in your current menstruation could be caused by the side effects of KB injection. However, menstruation delays other than due to family planning injections can also be caused by other factors as follows:

Pregnancy and breastfeeding Physical fatigue Stress and anxiety or other psychological problems Obesity and drastic weight loss Smoking habits Other medical conditions: polycystic ovary syndrome, hormonal disorders, thyroid disease, chronic diseases For now you can try some of the following tips to facilitate menstruation yes:

Get used to a healthier lifestyle Regular exercise 3-4x / week Get enough rest Don't stay up and keep the body from fatigue Keep an ideal body weight Manage stress well Consumption of healthy and nutritious food and meet the needs of body fluids Change contraception if necessary If it is more than 3 months nor menstruation, you can consult directly with your obstetrician so that you can ascertain the cause of the delay in menstruation whether due to injection of Kb or other things. If needed the doctor can provide further treatment. However, if menstruation delays are due to family planning injections, the treatment is generally to replace family planning injections with other types of contraception.

Hope it helps you,

Thank you

: by

Related Question

The Right Shoulder Feels Shifted After The Push Up Exercise?

The Right Shoulder Feels Shifted After The Push Up Exercise?

(2 years ago)

Hello, I want to ask. yesterday I pushed up and suddenly suddenly my right shoulder shifted like that until now it is still stiff for moving and a little pain, that’s why? th...

Fever, Body Aches, Nausea And No Appetite?

Fever, Body Aches, Nausea And No Appetite?

(2 years ago)

Hello, I am lina 24 years old, I feel a fever, achy body, nausea and no appetite, what do I think?...

Menstrual Patterns Are Disrupted After Giving Birth 11 Months Ago?

Menstrual Patterns Are Disrupted After Giving Birth 11 Months Ago?

(2 years ago)

I gave birth 11 months ago. At the time of 9 months in December I had my period and the day was pretty much 7 days. After that in January I did not menstruate until now. I have tes...

Leave a Reply

Your email address will not be published. Required fields are marked *